MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3ML SFTY COMBO 25X5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3ML SFTY COMBO 25X5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833558
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the needle was defective.Based on the photos provided by the customer, the hub of the needle is completely cracked into two pieces.
 
Additional Manufacturer Narrative
Additional information: the device history record (dhr) for the reported lot number shows no issues were found in visual and physical samples inspected from the lot.The lot met all defined acceptance requirements and was released.There were no samples submitted with this complaint, however, pictures of the reported condition that were sent from the customer were analyzed.The needle hub looked to be fractured into 2 pieces.The reported condition is confirmed based on the customer provided images.The exact root cause of the reported condition could not be determined without a physical sample to examine.A specific root cause could not be determined without the physical sample to examine.There was no indication of a systemic issue with the process or production.Based on available information, no corrective or preventative action (capa) is required at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
MAGELLAN 3ML SFTY COMBO 25X5/8
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9253882
Report Number1017768-2019-00716
Device Sequence Number13960730
Product Code FMI
UDI-Device Identifier10884521005846
UDI-Public10884521005846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881833558
Device Catalogue Number8881833558
Device Lot Number907744
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date01/28/2020
Patient Sequence Number1